# SDR 2011FA0000136

- Difficulty date: February 14, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Aircraft: N500KD
- Make and model: Beech B100
- Aircraft serial: BE79
- Engine: Garrtt TPE3316252B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 31024681
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKING OFF, LEFT ENGINE STARTED LOOSING POWER IN FLIGHT.  PILOT DECIDED TO RETURN TO DEPARTURE.  ACFT LANDED SAFELY.  ACFT WAS THEN PLACED FOR INSPECTION.  FOUND THE LT ENGINE SECONDARY FUEL MANIFOLD CRACKED AND LEAKING FUEL.  CORRECTED THIS BY CLEANING ALL RESIDUE FUEL FROM NACELLE AND ACFT.  INSTALLED SERVICEABLE SECONDARY FUEL NOZZLE ASSY, (PN 3102468-1),.  ACFT ENGINES WERE RUN FOR INSPECTION AND LEAK CHECKS.  FOUND LT ENGINE TURBINE SEAL LEAKING AT EXHAUST PIPE.  ENGINE WAS REMOVED, TURBINE SEAL REMOVED, INSTALLED NEW TURBINE SEAL (PN 896494-3) AND TURBINE SEAL ROTOR (PN 896549-2.  ACFT ENGINE WERE RUN AND FOUND SATISFACTORY AT THIS TIME.  ACFT RETURNED TO SERVICE.
